PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Complexity
Volume
2020
Article Title
Pattern Dynamics of Nonlocal Delay SI Epidemic Model with the Growth of the Susceptible following Logistic Mode
List of Authors
  • Zun-Guang Guo
  • Can Li
  • Juan Liang(ORCID ID: https://orcid.org/0000-0002-8739-1694)
  • Yiwei Yan
Article ID
9217387
Article Type
Research Article
No. of Pages
11 Pages
Corresponding Author
Jing Li
Additional Authors

Invoice Details

Invoice Issue Date
27 November 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$